# SDR CALA2013091091176

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 40,810 hours, 16,750 cycles
- Engine: Iae V2522A5
- System (JASC): 2550 · Cargo Compartments
- Part: Cleat
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FWD NET LOWER FWD CLEAT MANGLED BEYOND USE.  REPLACED NET ASSEMBLY K2429 AC40-0217200.
